- -

Period-doubling bifurcations in the family of Chebyshev-Halley type methods

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Period-doubling bifurcations in the family of Chebyshev-Halley type methods

Show full item record

Cordero Barbero, A.; Torregrosa Sánchez, JR.; Vindel Cañas, P. (2013). Period-doubling bifurcations in the family of Chebyshev-Halley type methods. International Journal of Computer Mathematics. 90(10):2061-2071. doi:10.1080/00207160.2012.745518

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/55277

Files in this item

Item Metadata

Title: Period-doubling bifurcations in the family of Chebyshev-Halley type methods
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
The choice of a member of a parametric family of iterative methods is not always easy. The family of Chebyshev-Halley schemes is a good example of it. The analysis of bifurcation points of this family allows us to define ...[+]
Subjects: Numerical methods , Chebyshev-Halley methods , Bifurcations , Dynamics of numerical method , Period-doubling bifurcation
Copyrigths: Reserva de todos los derechos
Source:
International Journal of Computer Mathematics. (issn: 0020-7160 ) (eissn: 1029-0265 )
DOI: 10.1080/00207160.2012.745518
Publisher:
Taylor & Francis Ltd
Publisher version: http://dx.doi.org/10.1080/00207160.2012.745518
Type: Artículo

This item appears in the following Collection(s)

Show full item record